MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES
Catalog Number CDS0701-XT
Medical Device Problem Codes Off-Label Use (1494); Incomplete Coaptation (2507)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2021 a mitraclip procedure was performed to treat degenerative tricuspid regurgitation (tr) grade 4.A mitraclip xt was placed off-label successfully, reducing tr to grade 1-2.On (b)(6) 2023 the patient returned with recurrent severe tr and the implanted clip detached from one leaflet (single leaflet device attachment (slda)).An additional triclip was placed to stabilize, reducing tr to mild.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation determined the reported off-label use was due to the device being used on a tricuspid valve.It should be noted that the mitraclip system instruction for use states: "the mitraclip system is a device indicated for the percutaneous reduction of significant symptomatic mitral regurgitation." however, a cause for the reported slda cannot be determined.The reported patient effect of recurrent mr appears to be related to the slda.The reported hospitalization and unexpected medical intervention were results of case specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.Na.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18310639
Report Number2135147-2023-05444
Device Sequence Number12458443
Product Code NKM
UDI-Device Identifier08717648230981
UDI-Public08717648230981
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2022
Device Catalogue NumberCDS0701-XT
Device Lot Number10419R150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown